# SDR FDEA202112173096

- Difficulty date: December 17, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC50213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND BARREL NUT WALL THICKNESS   UPPER AND LOWER SURFACE EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS   AND CMM MAXIMUM REWORK LIMITS. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11   CMM 57-44-08 AND E.A.# 1-5750-T0365867 PART 1 STEP 1E AND STEP 1, TITLE: WINGS- FLIGHT   SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP INBD HINGE (WING SIDE) CORROSION   REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NUMBER N00400   ATTACHED E.A.# 1-5750-T0365867 PART 1 FOR DETAILS.
